Apo-go Apomorphine Pump


#1

Hi, I havent been on for quite a while but was wondering if anyone could advise me.
My 87year father has had Parkinson’s for 14years and of those he has been on the Apo-go pump for round 9years. This has helped his mobility etc but now is in the advanced stages of this debilitating disease. His pd nurse along with my dad’s GP have decided to take him off the Pump and at the minute it’s being reduced slowly over 5weeks.
Can anyone tell me what the side effects are with the reductions of this medication? I do appreciate that everyone reacts differently but any insight would be immensely helpful. My father is one of I think 3 people in Northern Ireland who use this so finding any info on this is hard.

Many thanks in advance
Vanda17


#2

Hi Vanda17,

We’re confident that one of our forum members will offer their support and advice in reponse to your question, but we would also advise that you ask your Father’s specialist or GP for information on side effects for coming off his Apo-go pump.

Our Apomorphine information sheet has some information which you might find helpful: https://www.parkinsons.org.uk/sites/default/files/2018-03/FS26%20Apomorphine%20WEB.pdf
This includes resources at the bottom, including the APO-go helpline: 0844 880 1327, and the website at www.apo-go.co.uk.

I hope this is helpful for you, and best wishes,
Min
Moderation Team


#3

Thank you for your response